Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Vanishing theorems and conjectures for the l²–homology of right-angled Coxeter groups

Michael W Davis and Boris Okun

Geometry & Topology 5 (2001) 7–74

DOI: 10.2140/gt.2001.5.7

Forward citations
R Charney, An introduction to right-angled Artin groups, Geometriae Dedicata 125 (2007) 141
M W Davis, J Dymara, T Januszkiewicz, B Okun, Weighted L²–cohomology of Coxeter groups, Geometry & Topology 11 (2007) 47
J Dymara, Thin buildings, Geometry & Topology 10 (2006) 667
N Y Erokhovets, Gal’s conjecture for nestohedra corresponding to complete bipartite graphs, Proceedings of the Steklov Institute of Mathematics 266 (2009) 120
A Frohmader, The Charney–Davis Conjecture for Certain Subdivisions of Spheres, Discrete & Computational Geometry 43 (2010) 705
D G Radcliffe, Rigidity of graph products of groups, Algebraic & Geometric Topology 3 (2003) 1079
T A Schroeder, The l²–homology of even Coxeter groups, Algebraic & Geometric Topology 9 (2009) 1089
T A Schroeder, Geometrization of 3-dimensional Coxeter orbifolds and Singer’s conjecture, Geometriae Dedicata 140 (2009) 163